# SDR QMLA2022070720038

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N741AC
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7845
- Aircraft time: 2,920 hours, 7,946 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ARRIVED AT HANGAR. DISCREPANCY IN LOGBOOK STATES "FLICKERING YELLOW GOV LIGHT". TURNED ON AIRCRAFT POWER, NORMAL OPERATION WAS OBSERVED. GROUND RUN AIRCRAFT, NORMAL OPERATION WAS OBSERVED. COMPLETED AIRCRAFT MAINTENANCE CHECK FLIGHT, NORMAL OPERATION WAS OBSERVED. SUSPECT EXTREME HOT AND HUMID CONDITIONS, HEAT INDEX WAS 110 F, AIRCRAFT WAS PARKED ALL DAY FULLY EXPOSED TO THE SUN. RETURNED THE AIRCRAFT BACK TO SERVICE.
